Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Transfer in generalized sheaf cohomology
HTML articles powered by AMS MathViewer

by Robert Piacenza PDF
Proc. Amer. Math. Soc. 90 (1984), 653-656 Request permission

Abstract:

The aim of this note is to define the transfer in generalized sheaf cohomology and state its most important properties. Under appropriate conditions the transfer defined here agrees with the transfer defined using different methods by Roush, Kahn, and Priddy.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N30, 55R12
  • Retrieve articles in all journals with MSC: 55N30, 55R12
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 653-656
  • MSC: Primary 55N30; Secondary 55R12
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0733421-9
  • MathSciNet review: 733421